Medical ID bracelet

Hi,

I would just like to thank you for writing this book. I took 4 doses of Levaquin and have woken up to "floppy" joints every morning since, plus lots of random pain throughout the day. A side question if you have time: Have you heard of people saying they feel floppy? My ankles seem to flop from side to side easily, my wrists flop forward easily, my knees feel like they could just detach, and when i bend my hands forward, it just seems a little too easy, and now i have trigger finger in my ring fingers when i wake up.

It's not really technically tendonitis because doctors look for pain and injury, but I suspect it's a sign of "weak" tendons? I've looked for days on end for this type of symptom and nothing has come up for me.

Okay, a simpler question. On the ID tag, will "No Fluoroquinolone Antibiotics" or "No Quinolone Antibiotics" be better? I don't know the difference between the two, and want to make sure I use the most recognizable term.

Thank-you very much for your time, and again for putting this information together and spending so much time researching this evil drug. I'm so grateful to be armed with this information!

Have a great weekend!

Comments for Medical ID bracelet

Click here to add your own comments

floppy vs loose
by: Kerri Knox, RN- The Immune Queen!

So, we medical folks aren't always the brightest bulb on the block, as you are finding out. So, on the bracelet I'd make it as clear as you can with the room that you have and I'd say,

Levaquin
Cipro
Avelox
Any antibiotic in the Quinolone or Fluoroquinolone Family

If you have MORE room, I'd also tack on the generic names just to be crystal clear.

Levofloxacin
Ciprofloxacin
Moxifloxacin

If you have even MORE room, you could say, "The above drugs may be used in the event of life threatening illness if no other options are available".

I like leaving my options open to have my life saved :)

If you are overseas, you'd want to ask a doctor or nurse over there since they have slightly different drugs that are the most commonly used and/or they have slightly different names on occasion, even for the same drug.

I've never heard anyone describe their joints as 'floppy', but I hear 'loose' very frequently. Maybe floppy is just a degree of 'loose'. And yes, I hear people say that they notice their joints 'tightening up' as they do the protocol.


Kerri Knox, RN

thank-you!
by:

Thank-you! Well, it looks like I will need to purchase a giant medic alert belt buckle to fit all that on there! I did suspect I should be as specific as possible...will try to fit it on 2 dog tags or look at some other options. Thanks!! Glad to hear they tighten back up with the LTS Cocktail!!

I can't believe they're called different things elsewhere...a good thing to know if anyone plans on traveling outside North America.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter